# SDR R61A2023100700550

- Difficulty date: September 18, 2023
- Submitted: October 7, 2023
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 23,018 hours, 15,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663605
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSE FLOOR SILL BETW FR12-FR14, RBL35-RBL48 CORRODED. R&R IAW SRM 51-41-02 & 51-43-04.
